# SDR QXEA2013052001042

- Difficulty date: May 20, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF MISSING CARBIDE COATING ON THE INBD SIDE VERTICLE FACE OF THE NR 4 FLAP TRACK.  BLENDED CARBIDE COATING IAW SRM 57-50-50-02-0, REV 12, CONFIRMED CRACK FREE REF NTM 51-00-04-910-801, PT 1 & 51-00-06-910-801 PT 1, REV 9.  FLAP TRACK FOUND TO BE IN LIMITS IAW RD8/4-57-2120 ISS 1.
